# SDR SIMA200714037

- Difficulty date: May 7, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Aircraft time: 22,611 hours, 24,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7253621504
- Condition: Corroded
- Location: Zone 100
- Part time: 22,611 hours, 24,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT ANGLE CORRODED AT FS 225.  CUTOUT CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW SAAB REPAIR STATEMENT 340SDS012273.  AIRCRAFT RETURNED TO SERVICE.
